# SDR NWAA070983263

- Difficulty date: March 7, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 0923
- Aircraft time: 25,773 hours, 11,574 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part serial: 00002
- Condition: Damaged
- Location: Bleed Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FLIGHT LEVEL 190, AIR R WING LEAK ANNUNCIATED.  LOST PRESSURIZATION DUE TO LEFT PACK PREVIOUSLY PLACED ON MEL. PER COM PROCEDURE AN EMERGENCY WAS DECLARED AND EMERGENCY DESCENT EXECUTED.  SHORTLY FOLLOWING THE BLEED FAULT EXTINGUISHED, WITH SYSTEM RECOVERING.  EMERGENCY CANCELLED WITH ATC AND FLIGHT CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.  REPLACED DUCT SEALS LOCATED BETWEEN FLOW CONTROL VALVE AND PACK HEAT EXCHANGER.  LEAK CHECKED GOOD.
